# SDR ASMF201704012

- Difficulty date: April 22, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 15,861 hours, 2,146 cycles
- Engine: Ge
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: LR47760E1
- Part serial: LJA55146
- Condition: Damaged
- Location: Lt Engine
- Part time: 15,861 hours, 2,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DURING CLIMB LEFT ENGINE OIL LOW PRESSURE INDICATION, CAPTAIN REPORTED STATUS MESSAGES FOR LEFT ENGINE OIL FILTER SENSOR AND LEFT ENGINE OIL SYSTEM, WITH N2 OF LEFT ENGINE 92.7% PRESSURE WAS 33 PSI.  MAINTENANCE REPLACED THE OIL FILTER SENSOR IAW AMM DMC B787-AG79-35-01-00A-520A-720A-4 AND THE SCAVENGE PUMP IAW DMC B787-A-G79-21-03-00A-720A-A.  AN OIL LEAK FROM THE ENGINE ACCESSORY GEARBOX AT THE L2 VFSG DRIVE PAD WAS DETECTED, L2 VSFG ACCESSORY GEARBOX SEAL WAS REPLACED IAW AMM DMC-B787-A-G72-01-00A-720A-A.
